Diameters of certain classes of differentiate periodic functions
Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 61-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_1_a5,
author = {A. A. Ligun},
title = {Diameters of certain classes of differentiate periodic functions},
journal = {Matemati\v{c}eskie zametki},
pages = {61--75},
year = {1980},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a5/}
}
A. A. Ligun. Diameters of certain classes of differentiate periodic functions. Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 61-75. http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a5/